# SDR DALA2024021201974

- Difficulty date: January 18, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 82,599 hours, 10,891 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Unknown
- Location: Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 FAP SHOWS " SLIDE ICE PROT NO DATA" DOOR 4L + 4R. CORRECTIVE ACTION: REMOVED & REPLACED IPCU (16DS). CHECKS GOOD PER A330 AMM 25-27. (4589262)
